# SDR CA091209008

- Difficulty date: December 8, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Pilats PC1247
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Rig
- Location: Mlg
- Part time: 347 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED AN INTERMITTENT GEAR IN TRANSIT INDICATION ON THE LT MAIN DISPLAY ALONG WITH AN AURAL GEAR EXTENSION SPEED WARNING. THIS CONDITION WAS NOTED WHILE IN DESCENT WITH THE INCREASED INDICATED AIRSPEED.  TROUBLESHOOTING REVEALED THE LT GEAR DOOR WAS NOT ALL THE WAY UP WITH THE GEAR RETRACTED.  PROXIMITY SWITCH GAP WAS FOUND TO BE 0.030" GREATER THAN THE 0.079" REQUIRED.  LT GEAR DOOR WAS RERIGGED AND SWITCH ADJUSTED.  IT IS BELIEVED THAT THE EXCESSIVE GAP IN THE GEAR DOOR FITMENT, PROXIMITY SWITCH AND WITH THE INCREASED AIRSPEED COULD ACTUALLY CAUSE THE SWITCH TO LOSE IT`S GEAR UP SIGNAL. RT GEAR DOOR AND SWITCH ALSO REQUIRED A MINOR ADJUSTMENT.
